# SDR MWEA010226

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 99557633
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR HAS A CRACKED INTERCOSTAL OVER RECESS HANDLE PAN.  (INTERCOSTAL AND REPAIR DOUBLER ARE CRACKED)  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL.
